Open questions in reverse mathematics

Bulletin of Symbolic Logic 17 (3):431-454 (2011)
  Copy   BIBTEX

Abstract

We present a list of open questions in reverse mathematics, including some relevant background information for each question. We also mention some of the areas of reverse mathematics that are starting to be developed and where interesting open question may be found

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,718

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Reflections on mathematics.Edward N. Zalta - 2007 - In V. F. Hendricks & Hannes Leitgeb (eds.), Philosophy of Mathematics: Five Questions. Automatic Press/VIP.
Questioning Constructive Reverse Mathematics.I. Loeb - 2012 - Constructivist Foundations 7 (2):131-140.
Reverse mathematics: the playground of logic.Richard A. Shore - 2010 - Bulletin of Symbolic Logic 16 (3):378-402.
On the Indecomposability of $\omega^{n}$.Jared R. Corduan & François G. Dorais - 2012 - Notre Dame Journal of Formal Logic 53 (3):373-395.
Proof theory in philosophy of mathematics.Andrew Arana - 2010 - Philosophy Compass 5 (4):336-347.
Review of M. Giaquinto, The Search for Certainty. [REVIEW]Carlo Cellucci - 2003 - European Journal of Philosophy 11 (3):420-423.
Philosophy of Mathematics.Christopher Pincock - 2011 - In J. Saatsi & S. French (eds.), Companion to the Philosophy of Science. Continuum. pp. 314-333.

Analytics

Added to PP
2011-07-07

Downloads
55 (#256,712)

6 months
6 (#200,786)

Historical graph of downloads
How can I increase my downloads?

References found in this work

[product]¹2-logic, Part 1: Dilators.Jean-Yves Girard - 1981 - Annals of Mathematical Logic 21 (2):75.
Π12-logic, Part 1: Dilators.Jean-Yves Girard - 1981 - Annals of Mathematical Logic 21 (2-3):75-219.
Proof Theory and Logical Complexity.Helmut Pfeifer & Jean-Yves Girard - 1989 - Journal of Symbolic Logic 54 (4):1493.
Ramsey's theorem and recursion theory.Carl G. Jockusch - 1972 - Journal of Symbolic Logic 37 (2):268-280.

View all 38 references / Add more references